MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support advised the customer to retest the blood sample by manual test tube method up to the maximum permited incubation time of 30 minutes.This resolved the issue.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpectedly negative antibody screen by manual test tube method.

Brand Name
PANOSCREEN I, II AND III
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7196044
Report Number1034569-2018-00016
Device Sequence Number1485634
Product Code KSZ
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/12/2018
Device Catalogue Number0002381
Device Lot Number45079
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR